# SDR VNAA0805003

- Difficulty date: May 1, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 8,581 hours, 8,403 cycles
- Engine: Ge CF348C1
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Location: Comms
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF A LOUD WHINING NOISE COMING FROM THE NOSE OF THE AIRCRAFT.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE EXTERNAL COMM DOOR OPEN.  MAINTENANCE SECURED THE DOOR CLOSED.  NO DEFECTS OR DAMAGE NOTED AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
